Still numbing/tingling facial sensation?

Had Botox 7 weeks ago and last week all this started to happen everybody keeps telling it isn't Botox went to see my doctor he ran some tests everything is normal but this tingling and numbing sensation on my face is still there I am terrified my eyes feel very tired even my right eyelid is starting to drop IT IS BOTOX RELATED why nobody wants to believe me I want to now when it is going to stop am I going to be deformed it seems like everybody thinks that I am making the whole thing up PLEASE HELP

Doctor Answers 5

Tingling after Botox likely has a different cause

Thank you for your question Lee20f. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expressions. Botox does not cause the symptoms you are describing, but a number of other conditions are associated with such symptoms. It may be a coincidence that it started at the time you received Botox. If you are confident it is due to Botox, then it will wear off in 3-4 months. For my patients with neurologic concerns, I recommend additional testing with a neurologist in addition to test done by a general physician. Please consult with a doctor for specific recommendations.  Good luck!


Encino Physician
5.0 out of 5 stars 1 review

Numbness from botox

If you feel that this is botox related it will return back to normal in 3-4 months. I would recommend that you see a neurologist regarding your symptoms.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

Numbness and weakness

I am sorry to hear that this is happening, and am glad you are reaching out for some answers. I must agree here that your symptoms (though you would thing Botox would do this because it works on nerves) are not those that would be Botox related. I would see a Neurologist for a further evaluation, there are other medical reasons for this and Botox being done 7 weeks prior is very likely coincidental.

Kaleroy Papantoniou, MD, FAAD
Great Neck Dermatologic Surgeon
5.0 out of 5 stars 24 reviews

Tingling and Numbness from Botox

The symptoms that you are describing are neurologic and not typical of Botox.  I would definitely would consult a neurologist to evaluate your symptoms.  Best, Dr. Green

Botox with Numbness and Tingling

This is not a typical response to botox and I suggest you see a neurologist to evaluate the nerves in this area to see if they are affected and what the cause may be.  It should be that you have bells palsy coincidentally or a systemic neuropathy.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.